advertisement
Question
Posted by: Penny | 2008/09/25

Cipralex

Hi, I have been on Cipralex for 3 weeks now and all ging well so far. I had been feeling much better however i experienced a very low day this past week, should I contact my doctor and discuss this or should I just persist with the medication as I belive that it does take some time to see effects? We had a nice evening out with friends on the friday and 4 days later i hit a low and just wanted to sit and cry all day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Penny
Hang in there, you will only see major changes after 6-8 weeks. And even though you are on meds you may hit low points now and then, hopefully they should be less often and not as low as before the medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement